A 37-year-old female asked:
Disclaimer

md thinks my lupus-like disease is affecting my cns.prednisone stopped dizziness, nighttime sob &palpitation. since taper, awaken sob, heart racing.why?

1 doctor answer
Dr. Donald Colantino
60 years experience Internal Medicine
More info: Do the palpitations awaken you or do you awaken with a startle which causes the heart to race? How fast is your pulse when you note the palpitations? How long do they last? Do you also get palpitations on other occasions. A pulse rate of 120 to 150 has more significance than one of 90, for example. A startle reaction may last a minute or 2 as opposed to significant tachycardia. Heart monitor helps.
Answered on Feb 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Venkata Chilakapati
22 years experience Cardiology
Palpitations: No. Experiencing palpitations is not normal. About 1-2% of patients taking stroid therapy reported palpitations as side effect. Some times prolonged ... Read More
1
1 thank
A 28-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
May be cardiac SLE: Can't tell for sure but can be cardiac involvement and thus there is a need for an evaluation
2
2 thanks
A 21-year-old female asked:
Dr. David Kam
Dr. David Kam answered
35 years experience ENT and Head and Neck Surgery
Anxiety: For a 21 year old, my impression your symptoms are likely from anxiety . Please see your primary care doctor.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month